# SDR AMTA200700271

- Difficulty date: May 27, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PRIOR TO TAKEOFF, SELECTED RECALL (R) PACK LIGHT ILLUMINATED.  COMPLETED PACK TRIP PROCEDURES LIGHT WOULD NOT RESET RETURN TO GATE.  PERFORMED BITE ON NR 2 PACK CONTROLLER, TCV FAULTED, RESET DURING VERIFICATION, OK FOR SERVICE IAW MM 21-62-00-810-801.  (K)
